American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M15) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Christof Geiß, Bernard Leclerc and Jan Schröer. Generic bases for cluster algebras and the Chamber Ansatz. J. Amer. Math. Soc. 25 (2012) 21-76. MR 2833478.
Abstract, references, and article information   
View Article: PDF

[2] Anders Skovsted Buch. Alternating signs of quiver coefficients. J. Amer. Math. Soc. 18 (2005) 217-237. MR 2114821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Anders Skovsted Buch, Andrew Kresch and Harry Tamvakis. Gromov-Witten invariants on Grassmannians. J. Amer. Math. Soc. 16 (2003) 901-915. MR 1992829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Frank Sottile. Real rational curves in Grassmannians. J. Amer. Math. Soc. 13 (2000) 333-341. MR 1706484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Peter Littelmann. Contracting modules and standard monomial theory for symmetrizable Kac-Moody algebras . J. Amer. Math. Soc. 11 (1998) 551-567. MR 1603862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sergey Fomin, Sergei Gelfand and Alexander Postnikov. Quantum Schubert polynomials. J. Amer. Math. Soc. 10 (1997) 565-596. MR 1431829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sara Billey and Mark Haiman. Schubert polynomials for the classical groups . J. Amer. Math. Soc. 8 (1995) 443-482. MR 1290232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Adam Parusiński and Piotr Pragacz. Chern-Schwartz-MacPherson classes and the Euler characteristic of degeneracy loci and special divisors . J. Amer. Math. Soc. 8 (1995) 793-817. MR 1311826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mark Haiman. Hecke algebra characters and immanant conjectures . J. Amer. Math. Soc. 6 (1993) 569-595. MR 1186961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1